Couldn't find what you looking for?

TRY OUR SEARCH!

New Reply New Topic Followed by 34 people

ive been off seroqel for about 80 days now, the first 2 months was fine, but now its gotten a little tricky...........im having tons of anxiety, not feeling like eating, not sleeping all that great, and i cannot get back on seroquel for many reasons, but heres the thing.........i never had any of these things before i was on seroquel, it was mainly prescribed for sleep and thats it...............ive never had this bad anxiety in my life even before seroquel, and my sleep wasnt all that great but i was sleeping, i quit cold turkey and im wondering if i really messed up by doing that? i was on 200 mg of seroquel when i stopped, it is a long story why i stopped........is this normal to have all these symptoms i never had before by stopping seroquel cold turkey? i really need some advice here!

i also read this.................

rare, but serious, side effect that has been reported with this kind of medicine, including SEROQUEL, is known as NMS or neuroleptic malignant syndrome. NMS is characterized by muscle rigidity and fever. Another serious side effect that has been reported is tardive dyskinesia (uncontrollable movements).

even tho im off seroquel i have such uncontrollable movements that i twitch literally every 2 seconds all day every day, the only time im ever sitting still is when im sleeping, this makes life seem very stressful when you cant sit still for 2 seconds...people tell me to "relax" , hah ! relax isnt even a word in my vocabulary, im always fidgity, if i try to sit still too long it always feels like something is really wrong, i HAVE to twitch to satisfy something in my brain, i wonder if theres a med to stop this twitching?

Loading...

Hey Newbie,

I have recently, this is third night, stopped my seroquel cold turkey. Was taking 100 mg at bedtime just to help me sleep. Longer version: Doc prescribed Depakote (sp?) Prozac and Seroquel. Don't recall dosages, but a lot. Stopped D & P cold turkey, because...tired of meds. Kept taking seroquel cause knew it helped me sleep. But serveral days ago decided to research side effects and am done with that c**p too.

Haven't slept, sore neck, sick to stomach and don't feel like "myself" what ever that's supposed to feel like. Sudden temperature changes in my body. Not going to give up though. But would like to chat with someone going through same stuff.
Reply

Loading...

Im sorry. I am living with a man who has the same symptoms. he is miserable. he wants to die because of these. he wants to be rid of seroquel, but they withdrawls are horrendous.... i am so worried about him.

is there something else he can take to rid him of these symptoms?
Reply

Loading...

I was on Seroquel for about a year and took it for intense panic attacks at night, it got to the point where I would just take it for sleep also. I had some tests done and they found high cholestoral and some irregular liver stuff that was related to seroqel so they took me off of it. In place of it they are now giving me Trazadone.
Reply

Loading...

User avatar
Celebrity
286 posts
Try joining a cbt group and learning to do all the exercises. It is what got me off of the meds I was taking and my health as well as my mood anxiety etc are much better now.
Reply

Loading...

Have detoxed from actiq and was given serveral other drugswhile detox but then down to 3 meds. Lamitcal, Lithium, & Seroquel.
Aftter 1 month started twitchiing/jitters & couldn't sleep b/c of it. Was on 100mg(am)/600mg(pm)of seroquel, 300 lithium, 100mg lamictal. Dr. tapered off Lithium b/c thought that was the cause. W/out much sleep for 9 days now. after 5 days tapering off lithium still couldn't sleep so Dr. took me off Seroquel cold turkey. I just couldn't take it & just now took 300 mg seroquel b/c just want to sleep. How can I get off of 600 mg of seroquel? How long does it stay in your system? Have tried Resteral & Vistaril to sleep but doesn't help. Does anyone have any suggestions on how I can get some sleep? Could the sleeplessness been caused by Lithiu or Seroquel? Please help....
Reply

Loading...

I was on seroquel for five years. I only needed it for like a few months but the psychiatrists forced me to take it and did not help me in lessening the dosage or quitting it. I did not have schizophrenia, bipolar or manic episdodes. All i had was just normal severe depression which disturbed my sleep. I even told the psychiatrists about what i need and want in life that would be make me back to my state of happiness and peace but he did not help me in that.
Then i got to know that psychiatrist ONLY prescribe DRUGS and they do not help you in your life. I quit it myself by exercising vigorously and reducing the dosaage slowly. Seroquel has damaged my life MORE than the reason for my depression.
It has been seven to eigth months and i am still going through HELL. I mean there was has to be a way to withdraw. Then i found a book called 'Natural Cures they do not want you to know about'. That book opened my eyes and now i am taking herbs and suplements. So i think the best thing to do is to buy that book. Have a daily life plan which includes a diet and fitness time and USE herbs for insomnia, anxiety and fatigue. THESE ARE THE THREE MAJOR SIDE EFFECTS which lead to numerous other side effects.
Reply

Loading...

The worst part of stopping Seroquel 'cold turkey' is the first 48-72 hours; chills, sweats, anxiety...much like stopping any neuroleptic. Trust me, if you have TD (Tardive Dyskinesia) you would know it, and so would any health profressional you might encounter. From the symptoms you are describing, it may have nothing whatsoever to do with Seroquel and I would reccomend that you talk to a licensed psychiatrist about your anxiety.
Reply

Loading...

User avatar
Celebrity
286 posts
Find a CBT therapist. If you can't afford a cbt therapist try a group or pick up a copy of Been there, done that? Do this! By sam obitz (tao3.com) and start doing the tea form exercise in it. This is one of the two books we used in my group. Take care and know you can get better if you learn to think more objectively about your self through the cbt exercises and your self esteem will return. The more you work on the exercises the more relief you get, I am still improving today.
Reply

Loading...

I was put on seroquel after a brief psychotic episode 3 years ago..and basically 'left to it' with an open ended prescription and no monitoring despite having had a massive range of side effects..I was on 150 mg per night as of 2 nights ago....and would like to know if there is a detox page or similar for this drug...what to expect etc..
Reply

Loading...

Hello, I have been reading about Seroquel, what the purpose of it is and the side effects the company tells you.

What the company tells you is only because they want to sell you the product only for business, even like Lunesta which is suppose to help you sleep. Its all B.S. its all business for companies, there are natural cures for anxiety, O.C.D. and even trouble with sleeping. You do not need chemicals to do these things; all you need is your self.

You don’t need companies to sell you chemicals which are harmful to your health.

Companies like Seroquel and Lunesta tell you side effects but not everything.

Hope this helps, please reply if you need further assistance with these B.S. chemicals,

**edited by moderator**
Reply

Loading...

they want us to take their drugs that cause in the long run worse ailments so we can take more of their drugs. and forever be dependent on these vampires. WAKE UP PEOPLE. if you dont beleive me get yourself checked into a psych ward for a month, you'll see what i mean. if you go just observe other people, its insane!
Reply

Loading...

Quote:

I was put on seroquel 2 weeks ago and decided to quit cold turkey after what happened to me the night before. I thought about drowning myself in my bath tube after that i remember laying in bed hearing my husband talk to me and not being able to respond until he shook me. After that i quit taking seroquel. The last 3 days have been hell. I've had high fevers, chills, shakes, vomiting, can't sleep. Something is not right.

Reply

Loading...

I was on 100mg of seroquel and came off it 25mg per week. I took my last 25mg two days ago and I am feeling nauseous and itchy and i am having hot flushes. I too was prescribed seroquel becase I couldn't sleep. I slept ok the first night I was off it but I didn't sleep at all last night. Anyone experiencing the nausea? I've totally lost my apetite too which is kind of a relief because I put on 20kg whilst I was on the seroquel. Which is the reason I got off it. Can't be good for your health to put on 20kg in the space of a few months...
Reply

Loading...

im only 17 and was put on 100mg seroquel and 750mg depakote about 7 months ago because i had a brief psychotic episode. first, i dont think i need to be on these meds in the first place. they dont even help my depression or anxiety (part of the reason i was put on them). second, i've been gaining weight and from what i've read it's the seroquel. last night i decided to quit both cold turkey and would like to know the symptoms i'll have to deal with.

YOUR ADVICE IS MUCH APPRECIATED. THANK YOU :-)
Reply

Loading...